MathSciNet Relay Station
MathSciNet bibliographic data
MR639042 30F40 (22E40 57N10)
Sullivan, Dennis A finiteness theorem for cusps. Acta Math. 147 (1981), no. 3-4, 289–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement